×

zbMATH — the first resource for mathematics

Some common fixed point theorems for a pair of tangential mappings in symmetric spaces. (English) Zbl 1213.54066
In this note the authors consider two common fixed point theorems proved by R. P. Pant [J. Math. Anal. Appl. 240, No. 1, 280–283 (1999; Zbl 0933.54031)] and by K. P. R. Sastry and J. S. R. Krishma Murthy [ibid. 250, No. 2, 731–734 (2000; Zbl 0977.54037)] and prove their analogues in a symmetric space setting. Let us recall that a notion of a symmetric on a non-empty set was introduced by Menger in 1928 and it denotes a function \(d:X\times X\to [0,+\infty)\) such that \(d(y,x)=d(x,y)\) and \(d(x,x)=0\) (for all \(x,\;y\in X\) ).

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E25 Semimetric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Galvin, F.; Shore, S.D., Completeness in semi-metric spaces, Pacific. J. math., 113, 67-75, (1984) · Zbl 0558.54019
[2] Wilson, W.A., On semi-metric spaces, Amer. J. math., 53, 361-373, (1931) · JFM 57.0735.01
[3] Aliouche, A., A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. math. anal. appl., 322, 796-802, (2006) · Zbl 1111.47046
[4] Burke, D.K., Cauchy sequences in semi-metric spaces, Proc. amer. math. soc., 33, 161-164, (1972) · Zbl 0233.54015
[5] Pant, R.P., Common fixed points of non-commuting mappings, J. math. anal. appl., 188, 436-440, (1994) · Zbl 0830.54031
[6] Pant, R.P., \(R\)-weak commutativity and common fixed points of non-compatible maps, Ganita, 49, 19-27, (1998) · Zbl 0977.54039
[7] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[8] Sastry, K.P.R.; Krishna Murthy, I.S.R., A common fixed points of two partially commuting tangential selfmaps on a metric space, J. math. anal. appl., 250, 731-734, (2000) · Zbl 0977.54037
[9] Jungck, G., Common fixed points for non-continuous non-self maps on non-metric spaces, Far east J. math. sci., 4, 2, 199-215, (1996) · Zbl 0928.54043
[10] Jungck, G.; Rhoades, B.E., Fixed point theorems for occasionally weakly compatible mappings, Fixed point theory, 7, 2, 287-296, (2006) · Zbl 1118.47045
[11] Pant, R.P., Common fixed points of Lipschitz type mapping pairs, J. math. anal. appl., 248, 280-283, (1999) · Zbl 0933.54031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.